MAUDE Adverse Event Report: DEPUY IRELAND 9616671 ATTUNE BALANCED FEMORAL SIZER; ATTUNE INSTRUMENTS : SIZING/MEASURING INSTRUMENTS

DEPUY IRELAND 9616671 ATTUNE BALANCED FEMORAL SIZER; ATTUNE INSTRUMENTS : SIZING/MEASURING INSTRUMENTS
Catalog Number 254400517
Medical Device Problem Codes Difficult to Remove (1528); Connection Problem (2900); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the attune balanced femoral sizer would not properly slide over the sizing rod.No surgical delay.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #
=
> (b)(4).Investigation summary
=
> examination of the returned device confirmed the reported event.No evidence was found of product error as a contributing factor to the reported event and the need for corrective action is not indicated.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: added: concomitant medical products.Corrected: device evaluated by mfr.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE BALANCED FEMORAL SIZER
Common Device Name
ATTUNE INSTRUMENTS : SIZING/MEASURING INSTRUMENTS
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key9175333
Report Number1818910-2019-109130
Device Sequence Number16792262
Product Code HWT
UDI-Device Identifier10603295327554
UDI-Public10603295327554
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254400517
Device Lot NumberABC12809
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2019
Initial Date Received by Manufacturer 09/20/2019
Supplement Date Received by Manufacturer10/01/2019
10/21/2019
Initial Report FDA Received Date10/10/2019
Supplement Report FDA Received Date10/18/2019
10/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1